advertisement
Question
Posted by: Ray | 2008/10/14

Irritable Bowel

I was recently prescribed some anti-inflammatories for a pulled muscle and these triggered an attack of irritable bowel syndrome (I have suffered from ibs before but not for the past two years). My GP traced the ibs to the anti-inflammatories as the symptoms started the same day as she prescribved these tabs. She has put me on medication to relieve the ibs but after three weeks it still continues.(dyspepsia, bloating, burping etc.) How long does it usually take for ibs to relieve ? Also is there an IBS diet available on this site ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ray
IBS can be so unpredictable - please discuss with your doctor, she may need to add something or increase the dose of the current medication.
See http://www.ctds.info/ibs_diet.html for some good tips
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ray | 2008/10/15

Thanks Doc - also wanted to know whether ibs can make you feel nauseous too ?

Reply to Ray

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement